# SDR ASAA2017052720901

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,475 hours, 2,511 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Faulted
- Location: Apu Inlet Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED AFTER APU SHUTDOWN.  ACFT GROUNDED.  FOUND MESSAGE 49-61223, TROUBLESHOT IAW FIM 49-60, TASK 812, REMOVED AND REPLACED INLET TEMP SENSOR IAW AMM 49-61-31, OPS CHECK NORMAL. APU STARTED SUCCESSFULLY 3 TIMES.
